Digoxin is a cardiac glycoside which has a narrow therapeutic range. Findings related to digoxin toxicity is not only related to the cardiac, gastrointestinal and neurological systems, particularly in a multisystem related symptoms, it can lead to digoxin toxicity. An 82-year-old female patient was admitted our emergency service with the abdominal pain, nausea and vomiting complaints. When the patientâs medical background was queried, it was found out that she had used digoxin tablets. Low ventricular response to atrial fibrillationin in the patient's ECG, and due to high levels of serum digoxin, digoxin intoxication was suspected. With the patient's symptoms and the ECG have improved after discontinuation of digoxin, it was confirmed that the diagnosis was digoxinin toxication. As a result, we suggest that emergency room physicians should consider narrow range of therapeutic drugs such as digoxin in elderly patients which have nausea, vomiting, abdominal pain.
digoxin intoxication, abdominal pain, emergency department